RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 10, Pages 1697–1700 (Mi de8840)  

Partial Differential Equations

Symmetries and fundamental solutions of the multidimensional generalized axisymmetric Laplace equation

A. V. Aksenov

Lomonosov Moscow State University

Full text: PDF file (605 kB)

English version:
Differential Equations, 1995, 31:10, 1663–1667

Bibliographic databases:
UDC: 517.956
Received: 22.07.1994

Citation: A. V. Aksenov, “Symmetries and fundamental solutions of the multidimensional generalized axisymmetric Laplace equation”, Differ. Uravn., 31:10 (1995), 1697–1700; Differ. Equ., 31:10 (1995), 1663–1667

Citation in format AMSBIB
\Bibitem{Aks95}
\by A.~V.~Aksenov
\paper Symmetries and fundamental solutions of the multidimensional generalized axisymmetric Laplace equation
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 10
\pages 1697--1700
\mathnet{http://mi.mathnet.ru/de8840}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1433889}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 10
\pages 1663--1667


Linking options:
  • http://mi.mathnet.ru/eng/de8840
  • http://mi.mathnet.ru/eng/de/v31/i10/p1697

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:86
    Full text:54

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019